MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 NO-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 NO-HOLE
Model Number 01.32.150SH
Health Effect - Clinical Code Pain (1994)
Date of Event 05/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 may 2021: lot 1902284: (b)(4) items manufactured and released on 05-july-2019.Expiration date: 2024-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
1 year 5 months after the primary, the patient came in reporting groin pain, which was caused by over anteverted cup position.The cause of the anteverted cup is unknown.The surgeon revised the head, cup and liner.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 50 NO-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11938617
Report Number3005180920-2021-00469
Device Sequence Number1085634
Product Code LPH
UDI-Device Identifier07630030810787
UDI-Public07630030810787
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2024
Device Model Number01.32.150SH
Device Catalogue Number01.32.150SH
Device Lot Number1902284
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR